# SDR IPXA2020070157194

- Difficulty date: June 3, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C BEADED DOUBLER ON LT WING FIXED L/E IS CRACKED AROUND FASTENER HOLES AT STA XORS 616.  REPAIRED CRACKED BEADED DOUBLER AT LT WING FIXED L/E AT STA XORS-616 IAW SRM 57-40-02 REPAIR 15 FIG 205 REV 66.  (MAJOR)
